# SDR SIMA2018123128003

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 30,324 hours, 26,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXT EMERGENCY LIGHT INOP-C/A-RAR LH EXT EMERGENCY LIGHT IAW EMB140 AMM 33-50-10. OPC GOOD. NO DEFECTS NOTED.
